Record number :
1564455
Title of article :
Fourier–Jacobi expansions in Morrey spaces
Author/Authors :
Arenas، نويسنده , , Alberto and Ciaurri، نويسنده , , سscar، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2014
Pages :
12
From page :
302
To page :
313
Abstract :
In this paper we obtain a characterization of the convergence of the partial sum operator related to Fourier–Jacobi expansions in Morrey spaces.
Keywords :
Morrey spaces , Weighted inequalities , Fourier–Jacobi expansions
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2014
Link To Document :
بازگشت